Cookies?
Library Header Image
LSE Research Online LSE Library Services

Consistent nonparametric order determination and chaos, with discussion

Cheng, B and Tong, Howell (1992) Consistent nonparametric order determination and chaos, with discussion. Journal of the Royal Statistical Society, Series B, 54 (2). pp. 427-449. ISSN 1369-7412

Full text not available from this repository.
Item Type: Article
Official URL: http://www3.interscience.wiley.com/journal/1184907...
Additional Information: © 1992 Blackwell Publishing Ltd
Subjects: H Social Sciences > H Social Sciences (General)
H Social Sciences > HA Statistics
Sets: Collections > Economists Online
Departments > Economics
Departments > Statistics
Date Deposited: 07 Jul 2008 14:04
Last Modified: 01 Oct 2010 08:57
URI: http://eprints.lse.ac.uk/id/eprint/6421

Actions (login required)

View Item View Item